# SDR VNAA2018010211101

- Difficulty date: January 2, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 17,845 hours, 12,585 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN AFT LAVATORY WARNING MESSAGE. THERE WAS NO PHYSICAL SMOKE OR ODOR OF SMOKE. THE SMOKE DETECTOR ALARM WILL NOT TURN OFF.   MX R & R THE LAVATORY SMOKE DETECTOR.  OPS CHECKED GOOD.
